# SDR DL76L991875

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- System (JASC): 2560 · Emergency Equipment
- Part: Fuse
- Condition: Blown
- Location: Row 1-5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND EMERGENCY LIGHTS IN FWD BUSINESS CLASS ROWS 1 THRU 5 AT BOTTOM OF SEATS INOP, BOTH SIDES.  REPLACED FUSE AT 1AB, OPS OK.
